FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

A new set of fast algorithms for mathematical morphology : II. Identification of topographic features on grayscale images

Bleau, André, de Guise, Jacques et LeBlanc, A. Robert. 1992. « A new set of fast algorithms for mathematical morphology : II. Identification of topographic features on grayscale images ». CVGIP: Image Understanding, vol. 56, nº 2. pp. 210-229.
Compte des citations dans Scopus : 18.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 19 Feb 2013 16:26
Last Modified: 19 Feb 2013 16:26
URI: http://espace2.etsmtl.ca/id/eprint/3501

Actions (login required)

View Item View Item